On approximation by some Bernstein–Kantorovich exponential-type polynomials

Abstract

Since the introduction of Bernstein operators, many authors defined and/or studied Bernstein type operators and their generalizations, among them are Morigi and Neamtu (Adv Comput Math 12:133–149, 2000). They proposed an analog of classical Bernstein operator and proved some convergence results for continuous functions.

Herein, we introduce their integral extensions in Kantorovich sense by replacing the usual differential and integral operators with their more general analogues. By means of these operators, we are able to reconstruct the functions which are not necessarily continuous. It is shown that the operators form an approximation process in both C[0,1and Lp,μ[0,1], which is an exponentially weighted space.

Also, quantitative results are stated in terms of appropriate moduli of smoothness and K-functionals. Furthermore, a quantitative Voronovskaya type result is presented.

Authors

Ali Aral

Diana Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Ioan Raşa

Keywords

Bernstein–Kantorovich operator; uniform convergence; modulus of continuity.

References

See the expanding block below.

Paper coordinates

A. Aral, D. Otrocol, I. Raşa, On approximation by some Bernstein–Kantorovich exponential-type polynomials, Periodica Mathematica Hungarica, 79 (2019) 2, pp. 236-254,
doi: 10.1007/s10998-019-00284-3

PDF

not available yet.

About this paper

Journal

Periodica Mathematica Hungarica

Publisher Name

Springer

DOI
Print ISSN

0031-5303

Online ISSN

1588-2829

Google Scholar Profile

not yet

References

References

[1] T. Acar, A. Aral, S.A. Mohiuddine, Approximation by bivariate(p; q)-Bernstein-Kantorovich operators. Iran. J. Sci. Technol. Trans. A Sci. 42(2), 655–662 (2018)MathSciNetCrossRefGoogle Scholar
[2] F. Altomare, M. Campiti, Korovkin-type Approximation Theory and Its Applications (Walter de Gruyter, Berlin, 1994)CrossRefGoogle Scholar
[3] F. Altomare, V. Leonessa, On a sequence of positive linear operators associated with a continuous selection of Borel measures. Mediterr. J. Math. 3, 363–382 (2006)MathSciNetCrossRefGoogle Scholar
[4] F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Raşa, A generalization of Kantorovich operators for convex compact subsets. Banach J. Math. Anal. 11(3), 591–614 (2017)MathSciNetCrossRefGoogle Scholar
[5] F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Raşa, Elliptic differential operators and positive semigroups associated with generalized Kantorovich operators. J. Math. Anal. Appl. 458(1), 153–173 (2018)MathSciNetCrossRefGoogle Scholar
[6] A. Aral, V. Gupta, R.P. Agarwal, Applications of q-Calculus in Operator Theory (Springer, New York, 2013)CrossRefGoogle Scholar
[7] A. Aral, D. Cárdenas-Morales, P. Garrancho, Bernstein-type operators that reproduce exponential functions. J. Math. Inequal. (Accepted)Google Scholar
[8] R.A. Devore, “Degree of approximation,” in ApproximationTheory II (Academic Press, New York, 1976), pp. 117–161Google Scholar
[9] Z. Ditzian, X. Zhou, Kantorovich–Bernstein polynomials. Constr. Approx. 6, 421–435 (1990)MathSciNetCrossRefGoogle Scholar
[10] H. Gonska, P. Piţul, I. Raşa, On Peano’s form of the Taylor remainder, Voronovskaja’s theorem and the commutator of positive linear operators, in Proceedings of the International Conference on Numerical Analysis and Approximation Theory (Cluj Napoca, Romania), July 5–8, pp. 55–80 (2006)Google Scholar
[11] K.G. Ivanov, Approximation by Bernstein polynomials in Lp

[12] L.V. Kantorovich, Sur certains d’eveloppements suivant les polynmes de la forme de S. Bernstein, I, II. C. R. Acad. URSS, pp. 563–568 and 595–600 (1930)Google Scholar

[13] G.G. Lorentz, Approximation of Functions (Chelsea Publ. Co., New York, 1986)zbMATHGoogle Scholar

[14] S. Morigi, M. Neamtu, Some results for a class of generalized polynomials. Adv. Comput. Math. 12, 133–149 (2000)MathSciNetCrossRefGoogle Scholar
[15] J. Peetre, A theory of interpolation of normed spaces, Lecture Notes, Brasilia, 1963 (Notas de Matematica, 39 (1968)Google Scholar
[16] R. Păltănea, A note on Bernstein–Kantorovich operators. Bull. Univ. Transilvania of Braşov, Series III 6(55)(2), 27–32 (2013)zbMATHGoogle Scholar
[17] P.C. Sikkema, Der Wert einiger Konstanten in der Theorie der Approximation mit Bernstein-Polynomen. Numer. Math. 3, 107–116 (1961)MathSciNetCrossRefGoogle Scholar
[18] E.M. Stein, Singular Integrals (Princeton, New Jersey, 1970)zbMATHGoogle Scholar
[19] A. Zygmund, Trigonometric Series I, II (Cambridge University Press, Cambridge, 1959)zbMATHGoogle Scholar

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

Menu